# SDR USAA001732

- Difficulty date: October 12, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 79,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - SKIN CRACKED, 1.50 INCHES, FUSELAGE SKIN STA 1038 AND LONGERON 23L.  INSTALLED DOUBLER PER SRM 53-04-  FIG 18.  (X)
